I took it for about a month and a half (20mg) and am now stopping it because of the horrible side effects.
The first few weeks on it I felt nothing. There were no positive or negative effects. Eventually my mood got a little "happier" and calmer but that's also when the other side effects started kicking in:
-Stiff/contracted muscles in my legs -- I can't describe the feeling. It was not painful by any means but it made me want to cry in frustration because it just didn't feel "right."
-Extreme fatigue/tiredness -- falling asleep around 7:00 pm
-Numbness in my right hand -- no idea where this came from!
-Unusually slow heartbeat
-Sluggishness and feeling heavy
-General brain fog
-Overall, literally felt like I was about to die, and was kind of depressed about it, haha.
I've been off it for about a week now and I feel LOADS better. The only problem I've had is the occasional anxiety flare up but it's getting tolerable.
Anyone else had bad experiences? Or am I just one of the unlucky ones?
Edited by Hpunk94, 19 January 2014 - 07:37 PM.